# SDR SIMA20120719002

- Difficulty date: July 19, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 23,409 hours, 16,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FIRST OFFICER’S EMERGENCY FLASHLIGHT CHARGER TO BE BROKEN.  AIRCRAFT WS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT BASE IAW AMM 25-61-02.  AIRCRAFT RETURNED TO SERVICE.
